# SDR ASAA0946084

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435339
- Part serial: 2409
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP LOWER SURFACE HAS DELAMINATION ON I/B END.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER AND BONDED REPAIR IAW B737 400 SRM 51 70 10 REF 4.
